MathSciNet Relay Station
MathSciNet bibliographic data
MR1328749 35P15 (35J40 47F05 73K10)
Ashbaugh, Mark S.; Benguria, Rafael D. On Rayleigh's conjecture for the clamped plate and its generalization to three dimensions. Duke Math. J. 78 (1995), no. 1, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement